# SDR ASAA2020061972810

- Difficulty date: June 17, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,193 hours, 10,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR INTERIOR AND EXTERIOR EMERGENCY EXIT LIGHTS FAILS BATTERY TEST. GROUNDED - YES. EMERGENCY BATTERIES REMOVED/REPLACED AND TESTED (M1672) IAW B737 AMM 33-51-06.
